National Changhua University of Education Institutional Repository : Item 987654321/16700
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 15931182      在线人数 : 206
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/16700

题名: Turing Patterns and Wavefronts for Reaction-Diffusion Systems in an Infinite Channel
作者: Chen, Chao-Nien;Ei, Shin-Ichiro;Lin, Ya-Ping
贡献者: 數學系
关键词: Reaction-diffusion system;Turing pattern;Wavefront
日期: 2010
上传时间: 2013-06-05T07:32:33Z
出版者: Society for Industrial and Applied Mathematics
摘要: This paper deals with reaction-diffusion systems on an infinitely long strip in R2. Through a pitchfork bifurcation, spatially heterogeneous patterns exist in a neighborhood of Turing instability. Motivated by the works of Kondo and Asai, we study wavefront solution heteroclinic to Turing patterns. It will be seen that the dynamics of a wavefront can be approximated by a fourth order equation of buckling type. � 2010 Society for Industrial and Applied Mathematics.
關聯: SIAM Journal on Applied Mathematics, 70(8): 2822-2843
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML315检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈